BibTeX record journals/apal/Takeuti95

download as .bib file

@article{DBLP:journals/apal/Takeuti95,
  author    = {Gaisi Takeuti},
  title     = {Separations of Theories in Weak Bounded Arithmetic},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {71},
  number    = {1},
  pages     = {47--67},
  year      = {1995},
  url       = {https://doi.org/10.1016/0168-0072(94)00008-Q},
  doi       = {10.1016/0168-0072(94)00008-Q},
  timestamp = {Fri, 21 Feb 2020 21:18:48 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Takeuti95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics